Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Reoccuring swelling, broken, tender, painful capillaries on right calf. Help

My right calf is mysteriously swelling, broken capillaries and very tender and painful to touch, some heat there too. Nothing has happened to cause this discomfort. This is the 3rd time in 2 months this has happened. Starts with mild pain almost like after a charlie horse, then the pain and swelling spread and all symptoms peak, then it slowly goes away. Help?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and the symptoms that you are having can be due to a muscle spasm or a deep vein thrombosis. If the swelling is persistent and the pain increases on walking then investigations are needed.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor